Ever since I've gone back to the high dose of Pred and starting taking Azathioprine aswell I seem to have a constant urine infection, its not particularly bothersome except I need to go more often than usual, and I have lost a very small amount of blood as well. I mentioned it to my GP a couple of weeks ago and she said it could be the Azathioprine but thats not a side effect I've ever heard of associated with either Pred or Aza. I had been using OTC Cystitis meds a couple of days before visiting the GP so when she told me to take a urine sample it came back clear. But now the cloudy urine has returned and I am getting bloody discharge too which is unpleasant.
I realise this may be a completely unrelated topic to UC but I just wondered your thoughts considering my GP mentioned it could be a side effect to the meds.
22 year old female, from the UK. Diagnosed with Ulcerative Proctitis Jan '08. Hospitalised Jan '09 for 3 days IV Hydrocortisone - had no effect! Hospitalised Feb '09 for 7 days (5 days - IV Hydrocortisone)
Currently taking daily:
20mg Prednisolone tablets, 100mg Azathioprine (started taking 11th May),1g Acetarsol suppository every other night, 1g Mesalazine granules x 2
Motilium (anti sickness), 1.5mg Zopiclone (taken when needed for sleeping), 10mg Citalopram (anti-anxiety/depression), Probiotic Multivitamins